# SDR GTIA2015062801586

- Difficulty date: June 28, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 132 hours, 54 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 22C15L240280009
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR O2 MASK DEPLOYED ENROUTE BETWEEN AFT LAVS.  RESECURED REAR O2 MASK IAW AMM 35-21-43-400-001-A.  NO FUTHER DEFECTS NOTED.
